# SDR DL73G030415

- Difficulty date: May 2, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N224DA
- Make and model: Boeing 737-35B
- Aircraft serial: 24269
- Aircraft time: 35,865 hours, 17,428 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 5893543130
- Part serial: 98161H7930
- Condition: Failed
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: B

## Discrepancy

WHILE PREFORMING FCF FLIGHT - R-1 WINDSHIELD TERMINAL BLOCK AREA, UPPER RT CORNER, BEGAN TO SMOKE AND SPARK FOLLOWED BY FLAME APPEARING FOR SEVERAL SECONDS.                       REPLACED R-1 WINDOW ASSY, R-1 WINDOW HEAT CONTROLLER AND    R-1 ANTI-ICE CIRCUIT BREAKER.
